MAUDE Adverse Event Report: K2M, INC. MESA SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM

K2M, INC. MESA SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 6201-05535
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product has not been returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the screw remains with the hospital no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.If more information becomes available manufacturer will file a follow-up report at that time.
 
Event or Problem Description
It was reported to k2m, inc.On (b)(6) 2015 that a revision surgery took place on (b)(6) 2015 in which a fractured screw was removed.

Brand Name
MESA SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5398390
Report Number3004774118-2015-00070
Device Sequence Number843797
Product Code NKB
UDI-Device Identifier10888857163751
UDI-Public10888857163751
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143334
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Report Date (Section B) 12/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number6201-05535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight45